# SDR UALA2012082304733

- Difficulty date: August 22, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 53,340 hours, 14,953 cycles
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 285T0017201
- Part serial: D08190
- Condition: Inoperative
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT YAW DAMPER INOPERATIVE.  REPLACED CSEU PWR SUPPLY MODULE M536 DUE TO "NO 26 VAC" FAULT ON YAW DAMP MODULE-L.  YAW DAMP, RUDDER RATIO, POWER SUPPLY AND MCDP CURRENT FAULTS TEST 30 ALL PASS.
